# SDR AU990087

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly 3AF32C87
- System (JASC): 7603 · Power Lever
- Part: Bracket
- Part number: 12503172
- Condition: Broken
- Location: Power Lever
- Stage of operation: CL
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE THROTTLE/MIXTURE CONTROL CABLE SUPPORT BRACKET BROKEN.  BRACKET IS MOUNTED ON THE INDUCTION MANIFOLD.
